[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Infusion site irritation



Hello everyone! My doctor has me using my pump with saline solution for a
week before I put insulin in it. I put in my first soft set with the soft
serter yesterday and there was no pain. It felt very comfortable until I
took a shower this morning and some water leaked in where the tubing comes
out of the dressing. It started to feel a little irritated so my wife (who
used to be an ICU nurse) and I took it off and water had leaked in. In
addition, my skin was a little irritated where the Polyskin had been. I
didn't know if it was the Polyskin or the soap and water that had leaked in.

As an experiment on my arm, we put betadyne on and let it dry, then
Micropore tape, then a skin barrier around that with polyskin over that. She
then sealed that with Hytape. I then got it plenty wet, but it did not leak.
When we took it off it was a little red where the poly skin was, but dry. I
think I am a little allergic to the polyskin.

What are some other things that I can try?

Thanks,

David